Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 801303, 23 pages
http://dx.doi.org/10.1155/2011/801303
Research Article

Blackwell Spaces and 𝜖 -Approximations of Markov Chains

1ADAMSS Centre (ex MIRIAM) and Department of Mathematics, University of Milan, Via Saldini 50, 20133 Milan, Italy
2Department of Statistics, The Hebrew University of Jerusalem, Jerusalem 91905, Israel

Received 31 December 2010; Revised 11 April 2011; Accepted 24 May 2011

Academic Editor: Michel Benaïm

Copyright © 2011 Giacomo Aletti and Diane Saada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Aletti, “Laplace transformation and weak convergence with an application to fluorescence resonance energy transfer (FRET),” Applied Mathematics Letters, vol. 19, no. 10, pp. 1057–1061, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G Aletti, “The behavior of a Markov network with respect to an absorbing class: the target algorithm,” RAIRO Operations Research, vol. 43, no. 3, pp. 231–245, 2009. View at Publisher · View at Google Scholar
  3. G Aletti and E Merzbach, “Stopping Markov processes and first path on graphs,” Journal of the European Mathematical Society, vol. 8, no. 1, pp. 49–75, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Dubra and F. Echenique, “Information is not about measurability,” Mathematical Social Sciences, vol. 47, no. 2, pp. 177–185, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Jerrum, “On the approximation of one Markov chain by another,” Probability Theory and Related Fields, vol. 135, no. 1, pp. 1–14, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Billingsley, Probability and Measure, Wiley Series in Probability and Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 3rd edition, 1995.
  7. D. Blackwell, “On a class of probability spaces,” in Proceedings of the 3rd Berkeley Symposium on Mathematical Statistics and Probability, 1954-1955, vol. II, pp. 1–6, University of California Press, Berkeley, Calif, USA. View at Google Scholar · View at Zentralblatt MATH
  8. J. Jasiński, “On the Blackwell property of Luzin sets,” Proceedings of the American Mathematical Society, vol. 95, no. 2, pp. 303–306, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Maitra, “Coanalytic sets that are not Blackwell spaces,” Fundamenta Mathematicae, vol. 67, pp. 251–254, 1970. View at Google Scholar · View at Zentralblatt MATH
  10. M. Orkin, “A Blackwell space which is not analytic,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 20, pp. 437–438, 1972. View at Google Scholar · View at Zentralblatt MATH
  11. R. M. Shortt, “Sets with no uncountable Blackwell subsets,” Czechoslovak Mathematical Journal, vol. 37(112), no. 2, pp. 320–322, 1987. View at Google Scholar · View at Zentralblatt MATH
  12. J. Jasiński, “On the combinatorial properties of Blackwell spaces,” Proceedings of the American Mathematical Society, vol. 93, no. 4, pp. 657–660, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. M. Shortt, “Combinatorial properties for Blackwell sets,” Proceedings of the American Mathematical Society, vol. 101, no. 4, pp. 738–742, 1987. View at Google Scholar · View at Zentralblatt MATH
  14. M. B. Stinchcombe, “Bayesian information topologies,” Journal of Mathematical Economics, vol. 19, no. 3, pp. 233–253, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. Berti, L. Pratelli, and P. Rigo, “Almost sure weak convergence of random probability measures,” Stochastics, vol. 78, no. 2, pp. 91–97, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet